Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 5, Benadryl Allergy Relief Liquid Medicine with Diphenhydramine HCl, Kids' Allergy Syrup for Allergy Symptoms Like Runny Nose, Itchy Eyes & More, Cherry Flavor, 4 fl oz
slide 2 of 5, Benadryl Allergy Relief Liquid Medicine with Diphenhydramine HCl, Kids' Allergy Syrup for Allergy Symptoms Like Runny Nose, Itchy Eyes & More, Cherry Flavor, 4 fl oz
slide 3 of 5, Benadryl Allergy Relief Liquid Medicine with Diphenhydramine HCl, Kids' Allergy Syrup for Allergy Symptoms Like Runny Nose, Itchy Eyes & More, Cherry Flavor, 4 fl oz
slide 4 of 5, Benadryl Allergy Relief Liquid Medicine with Diphenhydramine HCl, Kids' Allergy Syrup for Allergy Symptoms Like Runny Nose, Itchy Eyes & More, Cherry Flavor, 4 fl oz
slide 5 of 5, Benadryl Allergy Relief Liquid Medicine with Diphenhydramine HCl, Kids' Allergy Syrup for Allergy Symptoms Like Runny Nose, Itchy Eyes & More, Cherry Flavor, 4 fl oz

Benadryl

Benadryl Allergy Relief Liquid Medicine with Diphenhydramine HCl, Kids' Allergy Syrup for Allergy Symptoms Like Runny Nose, Itchy Eyes & More, Cherry Flavor

Create an account to add to cart.

Get same-day delivery from stores you know and love.

Get same-day delivery from Bed Bath & Beyond with ShiptGet same-day delivery from Buy Buy BABY with ShiptGet same-day delivery from Costco Wholesale with ShiptGet same-day delivery from CVS with ShiptGet same-day delivery from GNC with ShiptGet same-day delivery from HEB with ShiptGet same-day delivery from Meijer with ShiptGet same-day delivery from Office Depot with ShiptGet same-day delivery from Petco with ShiptGet same-day delivery from Target with Shipt
Give your child effective relief from common allergy symptoms with Children's Benadryl Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kid…

Ingredients

Active Ingredient (in each 5 mL): Diphenhydramine HCl 12.5 mg (antihistamine)
Content on this site is for reference purposes only. We do not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change the…